# SDR SWIA2021062959182

- Difficulty date: June 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N162SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000576
- Aircraft time: 13,408 hours, 7,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 18-19 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD SEAT TRACK HAS CORROSION BETWEEN FRAME 18 AND 19     (C-CHECK RO 6/28/2021)    INSTALLED LH INBD SEAT TRACK FR18-19 REPAIR DOUBLERS REF EMB SRM 53-10-10
